# SDR AALA202404171677

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 21,743 hours, 8,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 EMERGENCY EXIT DOOR ACCUMULATOR IS LOW, IN THE RED, APROX. 1500PSI AT 55 DEGREES F. SERVICED L2 EMERGENCY EXIT DOOR ACCUMULATOR TO THE GREEN BAND.
